Printable Version of Topic
Click here to view this topic in its original format
Message Board > Other Prescription Drugs > Terrible Gabapentin Withdrawl..help


Posted by: Jason83 January 24, 2017, 12:47 PM

I've been abusing gabapentin for a year now. I usually take 20,000 mg a day...That's 25, 800 milligram tabs..I want to stop but I'm on probation and they pay for the Dr. I see....The withdrawal just started and I can tell it's going to be bad..I'm a former heroin addict as well..Any advise would be useful... Thanks

Posted by: marykat80 January 27, 2017, 5:46 PM
I left post on pain pills board. What's going on? I know if you stopped at that..dangerous. Im on day six..shockingly been sleeping pretty ok this time round. Day 6 and everything in waves..feel completely immobalized riggt now. I mentioned magnesium. Forgot to say magnesium CITRATE...not magnesium oxide

Posted by: marykat80 February 24, 2017, 2:07 AM
http://uscurecenter.supergallerystream.me/clinical-research-finds-neurontin-and-lyrica-are-a-death-sentence-for-new-brain-synapses